American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] James P. Kelliher. Observations on the vanishing viscosity limit. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Y. Meng and Y.-G. Wang. A uniform estimate for the incompressible magneto-hydrodynamics equations with a slip boundary condition. Quart. Appl. Math. 74 (2016) 27-48.
Abstract, references, and article information
View Article: PDF

[3] R. Alexandre, Y.-G. Wang, C.-J. Xu and T. Yang. Well-posedness of the Prandtl equation in Sobolev spaces. J. Amer. Math. Soc. 28 (2015) 745-784.
Abstract, references, and article information   
View Article: PDF

[4] A. D. Bryuno and T. V. Shadrina. An axisymmetric boundary layer on a needle. Trans. Moscow Math. Soc. 68 (2007) 201-259. MR 2429271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Marsden. A formula for the solution of the Navier-Stokes equations based on a method of Chorin. Bull. Amer. Math. Soc. 80 (1974) 154-158. MR 0395484.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia